Hokkaido Mathematical Journal

NAKAMURA Akihiro,

Basis properties and complements of complex exponential systems.

Hokkaido Mathematical Journal, 36 (2007) pp.193-206

Fulltext

PDF

Abstract

In this note, we show that some families of complex exponentials are either Riesz sequences or not basic sequences in $L^2[-\pi,\pi]$. Besides, we show that every incomplete complex exponential system satisfying some condition can be complemented up to a complete and minimal system of complex exponentials in $L^2[-\pi,\pi]$.

MSC(Primary)42C15
MSC(Secondary)42C99, 42C30
Uncontrolled KeywordsRiesz basis, Riesz sequence, complete and minimal sequence